# SDR FDEA201110304691

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5721005020001
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER INBD SURFACE PICKUP ANGLE AFT OF REAR SPAR RIB 1 HAS 15" AREA OF   CHAFING AT HYD SERVICING PANEL.  R & R ANGLE (STAMPING) IAW SRM 51-40-21, PARA 5.
